# SDR DXTA2024121701547

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N176QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70096
- Aircraft time: 1,369 hours, 776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: G03300015001
- Part serial: 011952
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE 1&2 FLOOR LIGHTING INOP AIRCRAFT RIGHT. OVERWING EXIT LIGHT INOP.   REPLACED ELPS #2. OPS CHECK SATISFACTORY. WORK PERFORMED IRW GL 7500 AMP BD700-A-J33-53-11-00AAA-720A-A.
